Jump to content

Photo

Atralin?


This topic has been archived. This means that you cannot reply to this topic.
8 replies to this topic

#1 dxljhbk

dxljhbk

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Joined: 10-March 09

Posted 28 March 2009 - 01:44 PM

I saw a derm about a month ago and was prescribed Atralin. I've been using it for about a month now and haven't really noticed much difference and i was wondering if anyone else out there is using Atralin and what kind of results they've been seeing.

Retin-A seems like the most commonly prescribed Retinoid and i haven't seen many reviews on Atralin. I'm wondering why my derm went with Atralin over Retin-A.

Hmmm....

#2 Languages

Languages

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 320
    Likes: 0
About Me
  • Joined: 15-August 08

Achievements

     

Posted 28 March 2009 - 02:32 PM

Atralin IS Retin A, just under a different name.

#3 sormui93

sormui93

    Junior Member

  • Members
  • Posts & Likes
    Posts: 38
    Likes: 0
About Me
  • Joined: 09-February 09

Posted 28 March 2009 - 10:18 PM

i got prescribed atralin recently too. its like retin-a except less irritating because its base is made of collagen and some other moisturizing stuff. has it been drying your skin? i've used it for 6 days already and noticed my skin flaking a bit.

#4 dxljhbk

dxljhbk

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Joined: 10-March 09

Posted 05 April 2009 - 10:01 AM

After about the first week of using Atralin my skin became extremely dry. Since then i've been moisturizing with Aquaphor and haven't had any problems.

#5 hope123

hope123

    Junior Member

  • Members
  • Posts & Likes
    Posts: 75
    Likes: 0
About Me
  • Joined: 13-February 09

Achievements

     

Posted 15 January 2010 - 12:50 PM

i haven't used it.. but its made by coria laborotories which makes other outstanding products like finacea and the cerave line. I would trust them over some retin-a.

#6 Loradora

Loradora

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 25-March 10

Posted 25 March 2010 - 03:43 PM

I'm 16, and have had acne for about 3 or so years. I was prescribed Atralin by a dermatologist who'd I only visited once. The routine he prescribed was Aczone Gel 5% for mornings and Atralin .05% for before bedtime. I've been using this for about a month. Atralin was supposed to be accompanied by an initial breakout, but that never came.
Atralin has been great to me. I could see the effects after only a week. The only side effects that I've experienced are dryness and some burning when I put it on a few times. I would rate my acne as moderately severe, (some cystic acne, blackheads on my nose, and whiteheads turning up a lot) but right now I have about two pimples on my face after doing this for about a month and half, maybe less. Some mornings I don't put on the Aczone, its affects really aren't as apparent as Atralin's but I figure it probably helps. The Aczone can be pretty rough when my skin is dry though, because Atralin thins the top layer of skin, and Aczone's beads can rip it up if I rub really hard after I've just washed my face.
I have skipped about 3 or 4 nights of Atralin over the course of the month and a half, and each time a few pimples popped up, but nothing serious. I use Cetaphil to wash my face (although I would recommend CeraVe, which I discovered after I had already bought a huge bottle of Cetaphil). Previously, I have used regular over the counter stuff which did nothing, Differin which improved the situation, but I still had a great deal of acne, and Minocin, which made me feel like crap everyday.
Nothing has made my skin look quite as good as Atralin, and I would recommend it to anyone. It's made my skin softer, less red, and improved the overall condition of my acne. I don't think it's done much for the blackheads, but mine are minor and never really bothered me, so I don't notice too much. Now all I really have to worry about is the hyperpigmentation, but hopefully that will go away with time. Or drugs. catdance.gif

#7 lacornflakegirl

lacornflakegirl

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 26-October 10

Posted 26 October 2010 - 12:50 AM

My dermatologist put me on this regimen 2 weeks ago:

- spironolactone
- sodium sulfacetamide 10% morning and evening
- atralin at night
- series of 3 microdermabrasion sessions

I'm 26 and have honestly tried pretty much everything (antibiotics, washes, every topical thing you can think of); my acne is purely hormonal and I'm one of those girls who can't tolerate any sort of synthetic hormone, so I've had NO luck.

So far, this is the best regimen I've been on. I can't pinpoint exactly how any one aspect is working, but I'm really happy and more confident after only 2 weeks. The atralin definitely made my skin flaky for the first week, but once I exfoliated and stuck with it, I was fine and it does seem to be making a difference. The most dramatic change has been from the microdermabrasion... after recovering from the first treatment, my skin looks way less congested and is so much smoother; I can't wait to get my next treatment in a week.

My dermatologist said my skin should be totally clear in a month, which I've heard before, but after the results I've had in just 2 weeks I'm starting to believe him!

#8 Espinilla12

Espinilla12

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 248
    Blog Entries: 53
    Likes: 2
About Me
  • Joined: 27-January 11

Posted 03 August 2011 - 12:44 PM

Anyone esle recently been using Atralin. I've been using it faithfully for about 5 1/2 months and I really like it. My acne has greatly improved. Has anyone had great results with acne scars? My derm says the atralin will take care of this, but I'm not seeing much improvement. Anyone?

#9 Fred Q

Fred Q

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 427
    Blog Entries: 1
    Likes: 2
About Me
  • Joined: 06-September 07

Achievements

     

Posted 03 August 2011 - 10:17 PM

I've been using it for about 5 months too. Its keeping me reasonably clear, helping my scars and its far from drying me out. However, my only complaint is that my face is always a little bit red. I'm going to the derm in a couple days to talk to him about it. I do have, however, sensitive skin so I think I'm just always going to have a reddish face with whatever retinoid I use.